# SDR 98ZZZX2113

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3590N
- Make and model: Piper PA-31-350
- Aircraft serial: 318052148
- System (JASC): 6122 · Propeller Governor
- Part: Drive Gear
- Part number: 104171
- Condition: Failed
- Location: Prop Governor
- Component: Hartzl, F624L2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT VALVE AND DRIVE GEAR INSIDE GOVERNOR BECAME BOUND-UP CAUSING LOSS OF CONTROL OF THE UNIT.  CAUSE OF PILOT VALVE AND GEAR FAILURE HAS NOT BEEN IDENTIFIED.
